# SDR 05035655

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TWO ABORTED TAKEOFFS FOR RED EICAS 1 BRAKE MSG FOLLOWED BY CONFIG BRAKE WARNING.  MX FOUND PARKING BRAKE HANDLE STICKING IN THE UP POSITION INTERMITTENTLY.  LUBED PARK BRAKE HANDLE.
